# SDR R61A20110066

- Difficulty date: March 18, 2011
- Submitted: March 20, 2011
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 17,416 hours, 12,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861005
- Condition: Damaged
- Location: Fuselage
- Part time: 17,416 hours, 12,927 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, LEVEL 2 CORROSION AND GOUGE WAS FOUND ON THE RT LOWER SEAT TRACK BEAM AT CF-1, FR'S 23-34.  MAINTENANCE REMOVED AND REPLACED RT LOWER SEAT TRACK BEAM AT CF-1, FR 23-34 IAW EMB 170 SRM 51-41-01, 51-43-01, 51-40-02 & 51-43-02.  AIRCRAFT CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
